... I've been taking it for 4 years now and I'm trying to slowly reduce the dose. At one time I was taking 275 mg and now I've got it down to 125 mg
Hi, fresco, I saw your question and wondered the same thing. After doing extensive research it turns out that your symptoms of jaw and facial pain is very common. I am not able to provide links, but you can Google Zoloft jaw and facial pain to find a long list of results; here is just one result:
Jaw disorder in the use of Zoloft, who, when, how?
Post a comment
A study of 51 people who have jaw disorder while taking Zoloft. How long has Zoloft been used, gender and age of the users, and severity of jaw disorder are included. The study is based on reports from FDA and community.
A real world approach to drugs:: many drug interactions, side effects, or effectiveness can not be detected when drugs are approved. They may be found only after drugs have been used by millions of people and for a long time. Patients and health professionals alone are not able to conduct these large, long term studies. On eHealthMe, now you can study 30 million real world outcomes of 25,000 drugs since 1977 from FDA and community, drill
Hi: First I don't doubt anything. What I say comes from Saco sam's "For what it's worth dept." which is ONLY based on His personal experiences with various drugs. When I first started Zoloft, the max. dose was 60mg. My doc. said 40mg. max. and that was it. Then came cheapo drugs (called generics) and because I was poor, my new Doc. put me on sertraline @ 75mg... read between the lines? ... and then 100mg. but that was it. I remember no problems at all, and was on it for 8 more years Sacosam
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 2 answers
Posted 23 May 2011 • 4 answers
Posted 24 Nov 2011 • 2 answers
Posted 13 Dec 2013 • 1 answer
Posted 20 Jun 2014 • 3 answers